# SDR UPS07450701

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW SERVICE DOOR EMERGENCY SLIDE LIGHT INOP.  REMOVED & REPLACED POWER SUPPLY MODULE X327 REF WD 33-51-12 AND MM 33-51-04, OPS CHECK GOOD.
